# SDR DHLA2009743DH576

- Difficulty date: November 11, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN STA 618 LBL 45 SEAT TRACK LOWER SECTION CRACKED.  REPLACED SEAT TRACK SECTION BTWN BS 560 AND BS 690 AT LBL 45 IAW SRM 51-10-1 PARA 7A.
